# SDR CALA2021061800899

- Difficulty date: June 18, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 71,811 hours, 29,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF 2SVC. EMERGENCY LIGHT TEST FAILS. FAULTS EPSU BATTERY FWD L 33-51-38. REPLACED FWD LEFT BATTERY PACK,TEST CK GOOD.
